# SDR AWXA960247

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX/RNO - FLT 0536 - AIR TURNBACK.  ENGINE NR 1 HYDRAULIC PUMP LOW PRESSURE LIGHT ON HYDRAULIC SYSTEM QUANTITY GAUGE INDICATED NEAR EMPTY.  REPLACED RUPTURED HYDRAULIC LINE AT INBOARD PORT OF LT MLG UPLOCK ACTUATOR.  LEAK CHECK GOOD.  INSPECTED ALL A-SYSTEM PRESSURE AND RETURN FILTERS PER MM 29-15.  ALL CLEAN.  (X)
